A family of bivariate failure time distributions with proportional crude and conditional hazards

DeMasi, Ralph A., Qaqish, Bahjat, Sen, Pranab Kumar . Communications in Statistics: Theory and Methods 1998. 27 :365-384

Locate this article in:

Bibtex

@article{CIS-147007,
  Author = {DeMasi, Ralph A. and Qaqish, Bahjat and Sen, Pranab Kumar},
  Title = {A family of bivariate failure time distributions with proportional crude and conditional hazards},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {27},
  Year = {1998},
  Pages = {365--384},
  Keywords = {Censored data, Survival function}
}

Similar articles